# SDR VNAA0209007

- Difficulty date: September 5, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 17,992 hours, 15,619 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Out Of Adjust
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW REPORTED THAT THE LEFT HAND FUEL SHUT OFF VALVE IS CLOSED AND THERE WAS A TORQUE SPLIT OF 5 PERCENT.  THE CREW ELECTED TO RETURN TO YOW.  THE AIRCRAFT WAS THEN FERRIED TO PIT WHERE MAINTENANCE PERFORMED OPERATIONAL CHECKS ON THE FUEL SHUT OFF VALVE WHICH WERE GOOD.  MAINTENANCE THEN ADJUSTED THE BLADE ANGLE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
